RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 5, Pages 475–482 (Mi mz5510)  

This article is cited in 5 scientific papers (total in 5 papers)

An approximate functional equation for the Hecke zeta-function of an imaginary quadratic field

A. F. Lavrik


Full text: PDF file (483 kB)

English version:
Mathematical Notes, 1967, 2:5, 779–783

Bibliographic databases:

UDC: 511
Received: 27.02.1967

Citation: A. F. Lavrik, “An approximate functional equation for the Hecke zeta-function of an imaginary quadratic field”, Mat. Zametki, 2:5 (1967), 475–482; Math. Notes, 2:5 (1967), 779–783

Citation in format AMSBIB
\Bibitem{Lav67}
\by A.~F.~Lavrik
\paper An approximate functional equation for the Hecke zeta-function of an imaginary quadratic field
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 5
\pages 475--482
\mathnet{http://mi.mathnet.ru/mz5510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219490}
\zmath{https://zbmath.org/?q=an:0217.33002}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 5
\pages 779--783
\crossref{https://doi.org/10.1007/BF01093938}


Linking options:
  • http://mi.mathnet.ru/eng/mz5510
  • http://mi.mathnet.ru/eng/mz/v2/i5/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Lavrik, “Approximate functional equations for Dirichlet functions”, Math. USSR-Izv., 2:1 (1968), 129–179  mathnet  crossref  mathscinet  zmath
    2. A. F. Lavrik, “Functional equations with parameter of zeta-functions”, Math. USSR-Izv., 36:3 (1991), 519–540  mathnet  crossref  mathscinet  zmath  adsnasa
    3. S. A. Gritsenko, “Zeros of a special type of function associated with Hecke $L$-functions of imaginary quadratic fields”, Izv. Math., 61:1 (1997), 45–68  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. O. M. Fomenko, “On Epstein's zeta function. II”, J. Math. Sci. (N. Y.), 166:2 (2010), 214–221  mathnet  crossref  mathscinet  zmath  elib
    5. S. A. Gritsenko, D. B. Demidov, “On Zeros of Linear Combinations of Functions of Special Form Related to the Hecke $L$-Functions of Imaginary Quadratic Fields on Short Intervals”, Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S150–S164  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019